Paxil and nyquil

Common Questions and Answers about Paxil and nyquil

paxil

try out Paxil for yourself for a year or 2 and then stop taking it. My husband was on Paxil in the army and stopped taking it and got what they call the "Paxil Flu". This is a dangerous drug that has many side effects and many MANY more withdrawal symptoms. You might as well be on heroin and try to get off. If I could go back, I would have never gotten on Paxil. It helped with panic attacks but gave me about 30 other problems. So to sum up....
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
For sleep take melatonin or nyquil without the decongestant for a while. Take the vitamins and nutrients suggested in the Thomas recipe. Take this battle seriously and you will succeed because we can all do whatever we want if our mind is made up You must do this now before it gets worse.
(Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
Hi Friends, Please come on in and make yourself at home. Get ready, cause it's quite a ride. You can do it!
I am coming off ultram at the same time, I am down to 5 a day making the change every 3 days, I have constant back problems and I have had to be on these meds off and on for a couple of years. Ruptured disc, surgery etc......I am just looking for some support and understanding, I feel like a failure right now, like I am weak and not supermom. I wonder If I could just stop taking them and would I be fine, in the past it has been uncomfortable but I never have weaned myself always cold turkey.
, then there are SNRI's an include the newer popular drug Wellbutrin (Bupropion), Pristiq, and , then the two other older generation anti-depressant classes are MAOI's and Tricyclics, which is the class that amitriptyline is includes. Its brand name is Elavil.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
Good Morning Tramadol Warriors! Gorgeous sunny day. And people who understand. Welcome. We're so glad you found us!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Ovarian cysts- over last 20 years- both sides, ruptured many times nevr had surgery nevr did drugs social drinker but not in last 15 years had bad interaction when I took Nyquil- endede up in ER due to full body spasms- evidently the meds I am on for mental health issue inter acted bad.
I have been reading through the forum and have been noticing alot of people suggest getting AD when on treatment, I have been on welbutrin since March to quit smoking which I have. My question is I will start treatment in July is welbutrin ok to take with the treatments? Or do I need a new AD? I dont think I want to try treatment without one, I mean most times I am ok in mood I do have the depressed days too though, and I have read that Treatment can cause depression.
There was no problem with the herb itself, which is very mild. So you might as well ban Nyquil, and Xanax, which are also abused, and all painkillers, which are abused. If we make illegal everything that's abused, we won't have any medication left, natural or otherwise. Secondly, I'm not biased against medication, I take Lexapro and klonopin. I responded to your bias, cj, not mine. I believe in using whatever is out there, in a responsible fashion.
Hi There Dear Friends & Tramadol Warriors! Welcome to Part 26. Come on in and make yourself at home. We are delighted you came to join us. Lots to learn, lots to teach ...
I believe in you!
Hi and welcome to Part 50! Wow part 50. Please make yourself at home. Snuggle down. It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
My DH and I tried for 3 years before getting pregnant last July (miscarriage) and now it's been just about 1 year- and still nothing. Dr. has me on Clomid 50mg- today is day 13. This is my 1st cycle of it. Did you have any pain? I have dull aches on both sides of my abdomen and am really crampy- just wondering if you experienced this too. I took it days 3-10, which is longer than what I've read to do- but what my Dr. prescribed.
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
It's going to be ok.
My doctor says he doesnt want to put me on any antianxiety meds like effexor/paxil/etc because coming off of the opiates and adding the other medicine would be like throwing gas in the fire.... that I just have to go through it until my brain starts making more of its own "feel good" chemicals....... WHEN!?! I can't take this. I just can't deal with this. I just want to sleep it away.
Subtract the 1 mg of xanax, which I often don't include in order to avoid developing a tolerance, and the success rate drops to perhaps sixty or seventy percent, and it takes a couple of hours to work. What I'd like to know is if you folks have any suggestions regarding what I might ask the VA people to provide that might be powerful enough to knock me out for the night, yet not be as destructive of my liver as I've been led to believe the combinations I use now are.
) you will have a few weeks of recovery feeling like crap but hey once you get over the hump you will feel much better.
D I just love you guys! Such honesty and kindness and willingness to help. It's such a blessing! I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
Hello, I've been reading these threads for a while and found them very helpful and encouraging. I have been hooked on Oxy's for about a year and a half. I started taking Lortabs, but after a few months it progressed into Oxy. Sometimes, I was taking as much as 100MG a day, usually 10's and 20, chewed up. Other times, it was just a handful of 5MG immediate release tabs, (10 at a time).
There are lots of other stuff that affects seratonin levels...destromethorphan HBR that is in nyquil and many cough suppressants affects seratonin levels Also, diet pills or any amphetamine...a case was sited where a college student on Effexor and also on phentermine died of Seratonin Syndrome. MDMA causes an increase as well...
First, from weaning off paxil and now from weaning back off ultram..It feels like I am popped with electricity over and over. My neuro says it is because the "ssri" effects.
My doctor has just switched me from alprazolam to lorazapam and from paxil (10 ml)to prozac. I switched to lorazapam last night and had a very restless evening. I will begin 5 ml of prozak when med gets here. I smoke and have other adictive behavior. I think that if I make this switch with a positive outlook and get some exercise, I may be able to improve outlook. I have difficulty sleeping and treat anxiety. I am new to forum.
I have been treated for depression since 1991 and am on lexapro and just started gabitril. The problem is that I never sleep well and have become addicted to ambien but do not know how to tell my psych this. I get the ambien over the internet and sometimes take 100mg or more at a time. How do I stop on my own? I cannot afford a clinic and I know my psych will make me go to the hospital if I tell her.
MedHelp Health Answers